MathSciNet Relay Station
MathSciNet bibliographic data
MR1883874 62M10
Hu, Shuhe; Zhu, Chunhua; Chen, Yebin; Wang, Lichun Fixed-design regression for linear time series. Acta Math. Sci. Ser. B Engl. Ed. 22 (2002), no. 1, 9–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement